# SDR REXA2022112102563

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371221
- Condition: Corroded
- Location: Bs 897-913 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 897.7 AND FS 913.00 AT STRINGER 21R IS CORRODED.	.REMOVED INTERCOSTAL  IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW INTERCOSTAL IAW  SRM 51-42-06-001-001-A01.
